Verbal and marginal subgroups.
Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 156-157
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1940__182_150087,
author = {P. Hall},
title = {Verbal and marginal subgroups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {156--157},
year = {1940},
volume = {182},
zbl = {0023.29902},
url = {http://geodesic.mathdoc.fr/item/JRAM_1940__182_150087/}
}
P. Hall. Verbal and marginal subgroups.. Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 156-157. http://geodesic.mathdoc.fr/item/JRAM_1940__182_150087/